# SDR AALA202010259017

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 39,545 hours, 14,304 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584J
- Part serial: AAAY005675
- Condition: Defective
- Location: Nr 1
- Part time: 41,850 hours, 14,915 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  IN CRUISE FL320, SUDDEN JOLT/YAW FOLLOWED BY MASTER CAUTION.  ENGINE GEN 1 FAULT ECAM.  RESET GEN 1, PER ECAM, ANOTHER JOLT/YAW AND GENERATOR CAME BACK ON.  REMOVE AND REPLACE THE GCU1 (1XU1), PER AMM 24-22-34.  OPERATIONS CHECK OF THE GAPCU VIA THE CFDS TEST PASSED AND NO CLASS 3 FAULTS.
